Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 93, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 17, 2011, 3:47 PM CST. It took effect at Dec 18, 2011, 12:00 PM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2011, 3:47 PM CST (21:47 UTC)
- In effect from
- Dec 18, 2011, 12:00 PM CST
- Expired
- Dec 19, 2011, 10:00 AM CST
- In force
- 22 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
334 WHUS73 KGRB 172147 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 PM CST SAT DEC 17 2011 ...BLUSTERY SOUTHWEST WINDS EXPECTED SUNDAY EVENING... .AN APPROACHING LOW PRESSURE SYSTEM WILL PASS NORTH OF LAKE SUPERIOR SUNDAY EVENING...CAUSING A TIGHTENED PRESSURE GRADIENT AND BREEZY CONDITIONS TO DEVELOP. WINDS WILL INCREASE TO SMALL CRAFT ADVISORY CONDITIONS BY SUNDAY EVENING WITH WAVES BUILDING THROUGH THE NIGHT. EXPECT WINDS AND WAVES TO FALL BELOW SMALL CRAFT ADVISORY MONDAY MORNING AS THE SYSTEM PULLS AWAY AND HIGH PRESSURE BUILDS INTO THE AREA. LMZ521-522-180600- /O.NEW.KGRB.SC.Y.0093.111218T1800Z-111219T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 347 PM CST SAT DEC 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY. * WINDS: SOUTHWEST AT 15 TO 25 KNOTS SUNDAY EVENING THROUGH MONDAY MORNING. * WAVES: BUILDING TO 3 TO 5 FEET BY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-180600- /O.NEW.KGRB.SC.Y.0093.111218T1800Z-111219T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 347 PM CST SAT DEC 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO NOON CST MONDAY. * WINDS: SOUTHWEST AT 15 TO 25 KNOTS SUNDAY EVENING THROUGH MONDAY MORNING. OCCASIONAL GUSTS TO TO 35 KNOTS ARE POSSIBLE. * WAVES: BUILDING TO 4 TO 6 FEET BY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
831 WHUS73 KGRB 180312 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 912 PM CST SAT DEC 17 2011 ...BLUSTERY SOUTHWEST WINDS EXPECTED SUNDAY EVENING... .AN APPROACHING LOW PRESSURE SYSTEM WILL PASS NORTH OF LAKE SUPERIOR SUNDAY EVENING...CAUSING A TIGHTENED PRESSURE GRADIENT AND BREEZY CONDITIONS. WINDS WILL INCREASE TO SMALL CRAFT ADVISORY CONDITIONS BY SUNDAY EVENING WITH WAVES BUILDING THROUGH THE NIGHT. EXPECT WINDS AND WAVES TO FALL BELOW SMALL CRAFT ADVISORY MONDAY MORNING AS THE SYSTEM PULLS AWAY AND HIGH PRESSURE BUILDS INTO THE AREA. LMZ521-522-181115- /O.CON.KGRB.SC.Y.0093.111218T1800Z-111219T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 912 PM CST SAT DEC 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY... * WINDS: SOUTHWEST AT 15 TO 25 KNOTS SUNDAY EVENING THROUGH MONDAY MORNING. * WAVES: BUILDING TO 3 TO 5 FEET BY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-181115- /O.CON.KGRB.SC.Y.0093.111218T1800Z-111219T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 912 PM CST SAT DEC 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO NOON CST MONDAY... * WINDS: SOUTHWEST AT 25 TO 30 KNOTS SUNDAY EVENING THROUGH MONDAY MORNING. OCCASIONAL GUSTS TO TO 35 KNOTS ARE POSSIBLE. * WAVES: BUILDING TO 4 TO 6 FEET BY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOLF
746 WHUS73 KGRB 180918 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 318 AM CST SUN DEC 18 2011 ...BLUSTERY SOUTHWEST WINDS EXPECTED SUNDAY EVENING... .AN APPROACHING LOW PRESSURE SYSTEM WILL PASS NORTH OF LAKE SUPERIOR THIS EVENING...CAUSING A TIGHTENED PRESSURE GRADIENT AND BLUSTERY CONDITIONS. WINDS WILL START TO DECREASE MONDAY AS THE STORM PULLS AWAY FROM THE AREA. LMZ521-522-181730- /O.EXT.KGRB.SC.Y.0093.111218T1800Z-111219T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 318 AM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 AM CST MONDAY... * SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON AND EVENING. WINDS WILL VEER NORTHWEST LATE TONIGHT...AND THEN DECREASE ON MONDAY. * WAVES WILL REACH 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-181730- /O.EXT.KGRB.SC.Y.0093.111218T1800Z-111219T1600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 318 AM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 AM CST MONDAY... * SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON AND EVENING. OCCASIONAL GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE...MAINLY TOWARD THE OPEN WATERS OF THE LAKE. WINDS WILL VEER NORTHWEST LATE TONIGHT...AND THEN DECREASE ON MONDAY. * WAVES WILL REACH 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
520 WHUS73 KGRB 181628 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1028 AM CST SUN DEC 18 2011 ...BLUSTERY SOUTHWEST WINDS EXPECTED SUNDAY EVENING... .AN APPROACHING LOW PRESSURE SYSTEM WILL PASS NORTH OF LAKE SUPERIOR THIS EVENING...CAUSING A TIGHTENED PRESSURE GRADIENT AND BLUSTERY CONDITIONS. WINDS WILL START TO DECREASE MONDAY AS THE STORM PULLS AWAY FROM THE AREA. LMZ521-522-190030- /O.CON.KGRB.SC.Y.0093.111218T1800Z-111219T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1028 AM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED THIS AFTERNOON AND EVENING. GUSTS TO AROUND 30 KTS ARE POSSIBLE. WINDS WILL VEER NORTHWEST LATE TONIGHT...AND THEN DECREASE ON MONDAY. * WAVES WILL REACH 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-190030- /O.CON.KGRB.SC.Y.0093.111218T1800Z-111219T1600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1028 AM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW GALE FORCE GUSTS TO AROUND 35 KTS ARE POSSIBLE...MAINLY TOWARD THE OPEN WATERS OF THE LAKE. WINDS WILL VEER NORTHWEST LATE TONIGHT...AND THEN DECREASE ON MONDAY. * WAVES WILL REACH 5 TO 8 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
916 WHUS73 KGRB 182120 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 320 PM CST SUN DEC 18 2011 ...BLUSTERY SOUTHWEST WINDS EXPECTED THIS EVENING... .AN APPROACHING LOW PRESSURE SYSTEM WILL PASS NORTH OF LAKE SUPERIOR THIS EVENING...CAUSING A TIGHTENED PRESSURE GRADIENT AND BLUSTERY CONDITIONS. WINDS WILL START TO DECREASE MONDAY AS THE STORM PULLS AWAY FROM THE AREA. LMZ521-522-190530- /O.CON.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 320 PM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED THIS AFTERNOON AND EVENING. GUSTS TO AROUND 30 KTS ARE POSSIBLE. WINDS WILL VEER NORTHWEST LATE TONIGHT...AND THEN DECREASE ON MONDAY. * WAVES WILL REACH 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-190530- /O.CON.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 320 PM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW GALE FORCE GUSTS TO AROUND 35 KTS ARE POSSIBLE...MAINLY TOWARD THE OPEN WATERS OF THE LAKE. WINDS WILL VEER NORTHWEST LATE TONIGHT...AND THEN DECREASE ON MONDAY. * WAVES WILL REACH 5 TO 8 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
139 WHUS73 KGRB 190303 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 903 PM CST SUN DEC 18 2011 ...BLUSTERY SOUTHWEST WINDS EXPECTED THROUGH THE NIGHT... .A LOW PRESSURE SYSTEM WILL PASS NORTH OF LAKE SUPERIOR OVERNIGHT...CAUSING A TIGHTENED PRESSURE GRADIENT AND CONTINUED BLUSTERY CONDITIONS. WINDS WILL START TO DECREASE MONDAY AS THE STORM PULLS AWAY FROM THE AREA. LMZ521-522-191115- /O.CON.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 903 PM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED OVERNIGHT. GUSTS TO AROUND 30 KTS ARE POSSIBLE. WINDS WILL VEER NORTHWEST LATE TONIGHT...AND THEN DECREASE ON MONDAY. * WAVES WILL REACH 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-191115- /O.CON.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 903 PM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED OVERNIGHT. A FEW GALE FORCE GUSTS TO AROUND 35 KTS ARE POSSIBLE...MAINLY TOWARD THE OPEN WATERS OF THE LAKE. WINDS WILL VEER NORTHWEST LATE TONIGHT...AND THEN DECREASE ON MONDAY. * WAVES WILL REACH 5 TO 8 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOLF
783 WHUS73 KGRB 190949 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CST MON DEC 19 2011 .WINDS WILL VEER NORTHWEST AND DECREASE TODAY AS A COLD FRONT PUSHES ACROSS THE AREA. WAVES ON THE BAY AND LAKE WILL SLOWLY SUBSIDE AS THE WINDS DECREASE. LMZ521-522-541>543-191600- /O.CON.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 349 AM CST MON DEC 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED EARLY TODAY. WINDS WILL VEER NORTHWEST THIS MORNING...AND GRADUALLY DECREASE TO 10 TO 20 KNOTS. * WAVES OF 3 TO 5 FEET ARE EXPECTED ON THE BAY AND WAVES OF 4 TO 7 FEET ARE EXPECTED ON THE LAKE EARLY TODAY. WAVES ON BOTH THE BAY AND LAKE WILL SUBSIDE TO 2 TO 4 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
997 WHUS73 KGRB 191537 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 937 AM CST MON DEC 19 2011 ...WINDS AND WAVES DIMINISHING... LMZ521-522-541>543-191645- /O.EXP.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 937 AM CST MON DEC 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
543 WHUS73 KGRB 191539 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 939 AM CST MON DEC 19 2011 ...WINDS AND WAVES DIMINISHING... LMZ521-522-541>543-191645- /O.EXP.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 939 AM CST MON DEC 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 2:43 PM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Dec 17, 2:43 PM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 243 PM CST SAT DEC 17 2011 .SHORT TERM...UPPER TROUGH WILL EXIT THE REGION BY EARLY EVENING WITH CLEARING FOR AWHILE FROM MID EVENING THROUGH SUNDAY DAYBREAK. LOWS WILL NOT DROP TOO MUCH AS THERE IS LITTLE COLD AIR UPSTREAM AND BOUNDARY LAYER WINDS WILL NOT DIMINISH VERY MUCH. WENT A LITTLE ABOVE MOS GUIDANCE TONIGHT. CLOUDS WILL INCREASE AGAIN SUNDAY AS THE NEXT UPPER SYSTEM APPROACHES. LOW LEVEL WARM ADVECTION IS QUITE IMPRESSIVE WITH 850MB WINDS FORECAST TO INCREASE TO 45 TO 50 KNOTS DRIVING TEMPERATURES AT THAT LEVEL WELL ABOVE 0C BY AFTERNOON. SURFACE TEMPERATURES WOULD GET INTO THE 50S IF IT WERE NOT MID DECEMBER AND WE COULD GET MIXING TO 850MB. SO WENT A DEGREE OR TWO ABOVE MOS AND THINK 40F WILL BE TOPS IN SOUTH AND EASTERN PARTS OF THE FORECAST AREA. .LONG TERM...SUNDAY NIGHT THRU NEXT SATURDAY. NO MAJOR CHANGES TO THE SYNOPTIC PATTERN ACROSS THE CONUS...WITH A SPLIT FLOW CONTINUING. MAIN FORECAST CONCERN ARE FINDING NEXT CHANCE FOR PRECIP. MODELS CONTINUE TO SHOW A COLD FRONT QUICKLY CROSSING THE AREA SUNDAY NIGHT...BRINGING A WIND SHIFT FROM SW TO NW...ALONG WITH AN INCREASE IN CLOUD COVER. WILL STICK WITH DRY FRONTAL PASSAGE AS MODELS SHOW LIMITED MOISTURE IN THE MID-LEVELS...AND BEST FORCING ASSOCIATED WITH THE SURFACE LOW AND SHORTWAVE WELL NORTH OF THE AREA. BUFKIT SOUNDINGS HINTING AT SOME DRIZZLE POTENTIAL...BUT DEPTH OF MOISTURE DOES NOT LOOK DEEP ENOUGH. SOMETHING TO KEEP AN EYE ON THOUGH. HIGH PRESSURE WILL BUILD INTO THE NORTHERN PLAINS EARLY MONDAY...AND EXTEND/BUILD INTO WI DURING THE DAY. THIS WILL BRING DRY WEATHER TO THE AREA. THE ONE EXCEPTION WILL BE FAR NORTH CENTRAL WI...MAINLY VILAS CO...WHERE LAKE EFFECT SNOW SHOWERS WILL BE POSSIBLE AS 850MB TEMPS TO AROUND -10C...AND DELTA-T VALUES INCREASE INTO THE MIDDLE TEENS. SURFACE TO 850MB WINDS WILL VEER FROM THE W SUNDAY EVENING...TO THE MORE FAVORABLE NW BY LATE EVENING AND CONTINUE THRU MONDAY. WILL CONTINUE TO CARRY CHANCES FOR SNOW SHOWERS FOR THIS PERIOD...WITH ONLY MINOR ACCUMULATIONS EXPECTED. AS WINDS DIE OFF AND BACK MORE WESTERLY MONDAY EVENING...THE THREAT FOR SNOW SHOWERS SHOULD COME TO AND END. HIGH PRESSURE IN CONTROL MONDAY NIGHT...WITH CLEARING SKIES AND COLDER TEMPS. WILL KEEP MOST PLACES NEAR 10 IN THE NORTH...HOWEVER THE TYPICAL COLD SPOTS COULD DROP CLOSER TO ZERO. CLOUDS AND WINDS HOLD ON LONGER ACROSS THE EAST...WITH TEMPS FALLING INTO THE LOWER 20S. QUIET WEATHER LOOKS TO CONTINUE ON TUESDAY...AS MODELS SHOW THE NORTHERN AND SOUTHERN STREAMS NOT PHASING SOON ENOUGH TO BRING SNOW INTO NE WI...AS LOW PRESSURE AND A SHORTWAVE PASS ACROSS THE OHIO VALLEY. CLOUD DEBRIS MAY SNEAK INTO PORTIONS OF CENTRAL AND EAST CENTRAL WI AS THE SYSTEM PASSES TO OUR SOUTH. IT SHOULD BE NOTED THAT THE LATEST ECMWF HAS DRIFTED A LITTLE NORTH WITH THE SYSTEM...BRINGING LIGHT SNOW TO THE LAKESHORE...AND MORE CLOUDS TO THE STATE. WILL NOT MAKE ANY CHANGES TO THE DRY FORECAST...BUT SOMETHING TO KEEP IN MIND AS MODELS STILL PINNING DOWN EXACTLY HOW THE UPPER LOW EJECTS OUT OF THE SOUTHWESTERN US. THE NORTHERN STREAM SHORTWAVE THAT DID NOT PHASE WITH THE SYSTEM OVER THE OHIO VALLEY WILL BE THE NEXT MAJOR WEATHER MAKER AS IT DIVES INTO THE NORTHERN PLAINS WEDNESDAY...AS TRACKS ACROSS THE GREAT LAKES ON THURSDAY. THIS SYSTEM WILL SWING A COLD FRONT ACROSS THE STATE ON WED NIGHT. LOW/MID LEVELS TOO DRY FOR PRECIP ON WED...BUT AS COLD FRONT AND UPPER TROUGH APPROACH...AND MOISTURE INCREASES...THE CHANCE FOR LIGHT SNOW WILL INCREASE FROM NW TO SE ACROSS THE AREA. NOT EXPECTING MUCH ACCUMULATION. NOT AN IMPRESSIVE SYSTEM PRECIP-WISE...SO WILL KEEP MOST POPS IN THE SLIGHT CATEGORY...EXCEPT ACROSS THE FAR NORTH. SOME LAKE EFFECT SNOW IS POSSIBLE BEHIND THE SYSTEM IN THE LAKE SUPERIOR SNOW BELT THURSDAY NIGHT AND EARLY FRIDAY BEFORE WINDS BACK TO THE WEST. && .AVIATION...CIGS GENERALLY BETWEEN 1000' AND 2000' AGL WITH LOCAL IFR CIGS AND VSBYS IN SNOW SHOWERS UNTIL 00Z. CLEARING EXPECTED FROM WEST TO EAST DURING THE EVENING. VFR CIGS EXPECTED SUNDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && RDM/BERSCH
Hazardous weather outlook, Dec 17, 2:56 PM CST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 256 PM CST SAT DEC 17 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 256 PM CST SAT DEC 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SLIPPERY TRAVEL CONDITIONS ARE POSSIBLE THIS EVENING AS A BAND OF LIGHT SNOW MOVES ACROSS THE AREA. UP TO A HALF INCH OF ACCUMULATION IS POSSIBLE ACROSS FAR NORTHEAST WISCONSIN...WITH LESS TO THE SOUTH AND WEST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-182100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 256 PM CST SAT DEC 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. RDM/BERSCH
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.